PROGRAMME

Going Digital 2018
DRAFT PROGRAMME
7-8 June 2018
Museum of Applied Art, Gallery Jade, Vuka Karadžića 18, Belgrade, Serbia

DAY 1
7 June 2018

9.30
Opening & Welcome Address
10.00 – 17.00
KeynoteTalks – Case Netherlands

Morning Session

KeynoteTalks – Case Netherlands #WEARABLES
Overall time slot for each presentation in the concurrent session is 30 minutes.

10.00
Hellen van Rees
Affordances and Advances of Robotic Textiles in Wearables

10.30
Qi Wang [by Skype]
Zishi: Smart Garment for Rehabilitation

11.00
Kristin Neidlinger
FleXo – Flexible exoskeleton for therapeutic use

Break 15 minutes

11.45
Danielle Roberts
Meditation Lab

12.15
Erwin Hoogerwoord
Solemaker

12.45 – 13.45
Panel discussion, moderator Iva Jestratijevic
-Invited participants all speakers of the KeynoteTalks – Case Netherlands #WEARABLES as well as speakers at the Third International Conference on Digital Age #WEARABLES

Lunch break 75 minutes

Afternoon Session

KeynoteTalks – Case Netherlands #ARCHITECTURE
Overall time slot for each presentation in the concurrent session is 30 minutes.

15.00
Frank van der Hoeven
Virtual Reality Design Methods Lab – VRDML

15.30
Milena Ivković
Digital Gaming Mechanics for Urban Planning: The Case of OMG! meet-up

16.00 – 17.00
Panel discussion, moderator Nataša Janković
-Invited participants all speakers of the KeynoteTalks – Case Netherlands #ARCHITECTURE  as well as speakers at the Third International Conference on Digital Age #ARCHITECTURE

Dinner [optional] at 20.00

DAY 2
8 June 2018

9.30 – 17.00
Third International Conference on Digital Age

Morning Session

Conference Block 1 Going Digital #WEARABLES
Overall time slot for each presentation in the concurrent session is 30 minutes.

9.30
Iva Jestratijevic
Sustainable Fashion and Future of the Apparel Industry

10.00
Marija Tavčar
Costume as Wearable Technology

10.30
Dragana Nikolajevic
Implementation of the New Technologies in Clothing Inspired by Bioluminesence

Break 15 minutes

Conference Block 2 Going Digital #ART
Overall time slot for each presentation in the concurrent session is 30 minutes.

11.15
Mariela Cvetić
The Artist’s Book in the Age of Digital Technology

11.45
Dejan Grba
Going Post-Digital
Presenting and Promoting Digital Art Within Contemporary Digital Culture

12.15
Manthos Santorineos, Stavroula Zoi
The Geo(augmented)CulturalSpace: A proposal for a Large-scale, Geopolitical Art

Break 15 minutes

Conference Block 3 Going Digital #ARCHITECTURE
Overall time slot for each presentation in the concurrent session is 30 minutes.

13.00
Dragana Ćirić
Diagrammatics of Virtual Connectome:
Architecture of Digital Memory Scaping

13.30
Nataša Janković
Architectural Terri[s]tories Going Digital:
Mapping the City Transformation

14.00
Snežana Zlatković
City – Escapes – Yugoslav General Staff Building
Fluid Air Drawing

Break 15 minutes

Afternoon Session

Overall time slot for each presentation in the concurrent session is 20 minutes.

14.45
Svetlana Batarilo
THE CITY AS A MEANS OF DIFFERENTIATION
The Center of Consumption and an Object to consumpt

15.05
Sofija Bajić
Learning from Nike: interactive retail spaces which create a connection between users and the brand

15.25
Ana Knežević
Art History Methodology in the Age of Cyberculture

Break 15 minutes

16.00
Sonja Jankov
Animated GIF and Architecture

16.20
Nora Lefa
Arcitecture or Urbanism?

16.40
Slađana Marković, Igor Svetel
The model in coded digital design process – Digital Chain case

Closing at 17.00

Diagrammatics of Virtual Connectome

Going Digital 2018
Keynote Speaker Dragana Ćirić*
“Diagrammatics of Virtual Connectome:
Architecture of Digital Memory Scaping”

 

diktyochóros/diktyotopia [1]
[the next imaginariumin cyberterritory: a digital archive and a digital diagram]

[1] diktyochóros [δίκτυοΧώρος] – network space, diktyotopia [δίκτυοτοπία] – network place Continue reading “Diagrammatics of Virtual Connectome”

Mapping the City Transformation

Going Digital 2018
Keynote Speaker Nataša Janković*
“Architectural Terri[s]tories Going Digital:
Mapping the City Transformation”

 

Maps are one of the most powerful ways to understand city. But, mapping is no longer an activity exclusively by experts, it is instead a powerful form of everyday communication. This situation opens an opportunity for (re)reading(and (re)writing)) some of the architectural terri(s)tories. Continue reading “Mapping the City Transformation”

Fluid Air Drawing

Going Digital 2018
Keynote Speaker Snežana Zlatković*
“City – Escapes – Yugoslav General Staff Building
Fluid Air Drawing”

 

The aim of this work is to propose drawing as a critical tool, developed during PhD research which explore the invisible data of air space of the ex Yugoslav Ministry of Defense Building (Yugoslav General Staff Building) designed and built between 1957 and 1965 by architect Nikola Dobrovic. Continue reading “Fluid Air Drawing”

Artist’s Book

Going Digital 2018
Keynote Speaker Mariela Cvetić*
“The Artist’s Book in the Age of Digital Technology”

 

The paper discusses students’ Artists’ Books produced on the elective subject “The Artist’s Book” at Master studies at the University of Belgrade, Faculty of Architecture, Serbia. It also explains the modes of the artist’s book teaching methodology on this course. Continue reading “Artist’s Book”

Going Post-Digital

Going Digital 2018
Keynote Speaker Dejan Grba*
“Going Post-Digital
Presenting and Promoting Digital Art Within Contemporary Digital Culture”

 

The significance of facing challenges and the necessity for new strategies in promoting digital art were the key points at the closing plenary of ISEA 2016 in Hong Kong. We acknowledged that digital art professionals predominantly operate and most efficiently communicate within the limited circles of like-minded artists, authors and cultural workers. Continue reading “Going Post-Digital”

Geo(augmented) Cultural Space

Going Digital 2018
Keynote Speaker Manthos Santorineos*
with Stavroula Zoi
“The Geo(augmented)CulturalSpace: A proposal for a Large-scale, Geopolitical Art”

 

This paper presents an ongoing project developed by the artist Manthos Santorineos and the scientist Stavroula Zoi. Ιt is a virtual exhibition in which, through the Geo-located Augmented Reality technology, virtual artworks will be exhibited in different areas of the earth related with human actions that convert the earth, transform it into civilization, create the linear history, with conflicts, with victories, with defeats, with progress and destruction. Continue reading “Geo(augmented) Cultural Space”

Implementation of the New Tehnologies in Clothing Inspired by Bioluminesence

Going Digital 2018
Keynote Speaker Dragana Nikolajevic*
“Implementation of the New Tehnologies in Clothing Inspired by Bioluminesence”

LIGNH UP and GENESIS are projects that emerge from research on topics what is common substance for human beings and for the rest of the planet, and what shape us physically, mentally and spiritually. Continue reading “Implementation of the New Tehnologies in Clothing Inspired by Bioluminesence”

Sustainable Fashion and Future of the Apparel Industry

Going Digital 2018
Keynote Speaker Iva Jestratijevic*
“Sustainable Fashion and Future of the Apparel Industry”

Fast fashion brands are annually launching 52 trends, creating new looks on a weekly basis while aggressively cutting the garment costs. The prices consumers pay for the clothing are reaching the lowest point in the entire human history. Cheap fashion has formed disposable clothing habits, increase of the textile waste and emotional disconnection between consumers and clothing they accumulate. Continue reading “Sustainable Fashion and Future of the Apparel Industry”